# SDR SWAA061785

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 67,470 hours, 34,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 20121
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED POWER SUPPLY FUSE PER MM.
